# SDR AU981650

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 365A2300000103
- Condition: Cracked
- Location: Tail Boom
- Component: Aerosp, 365A230000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A SCHEDULED INSPECTION, CRACKS WERE FOUND IN THE TAIL BOOM.  THE CRACKS WERE ISOLATED TO THE AREA ADJACENT TO THE LT AND RT HORIZONTAL STABILIZER ATTACHMENT POINTS.  PART TC:  3,729.
